# SDR VNAA2020090411101

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 14,431 hours, 13,200 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Alignment
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN INSTALLED INCORRECTLY CAUSING INTERFERENCE WITH EMERGENCY EXIT. RT FWD OVERWING EMERGENCY EXIT DOOR MAKES CONTACT WITH OVERHEAD BIN AT PASSENGER SEAT 14FD.  ADJUSTED FWD AND AFT TURNBUCKLE OF OVERHEAD BIN 14FD IAW CRJ 900 AMM 25-23-01-000/400-801.  OPERATIONS CHECK GOOD AT THIS TIME, NO MORE INTERFERENCE NOTED.
